# SDR DXTR20130118004

- Difficulty date: January 9, 2013
- Submitted: January 18, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 9,901 hours, 7,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6610146201
- Condition: Cracked
- Location: Zone 100
- Part time: 9,901 hours, 7,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FAIRING ANGLE SUPPORT CRACKED IN SEVERAL SPOTS.  R & R RT AFT STRAP (PN 6610146-20-1) IAW SRM 51-40-03.
